MathSciNet Relay Station
MathSciNet bibliographic data
MR2430729 42A20 (42A38)
Lacey, Michael; Terwilleger, Erin A Wiener-Wintner theorem for the Hilbert transform. Ark. Mat. 46 (2008), no. 2, 315–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement